Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Complete Convergence of Exchangeable Sequences

Pages : 95-97

DOI : 10.3844/jmssp.2011.95.97

Published On : May 18, 2011

Dissecting Two Approaches to Energy Prices

Pages : 98-102

DOI : 10.3844/jmssp.2011.98.102

Published On : May 18, 2011

Application of Markov Chains to Stock Trends

Pages : 103-106

DOI : 10.3844/jmssp.2011.103.106

Published On : May 18, 2011

Fuzzy Subalgebras and Fuzzy T-ieals in TM-Algebras

Pages : 107-111

DOI : 10.3844/jmssp.2011.107.111

Published On : May 18, 2011

Solving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton Method

Pages : 124-128

DOI : 10.3844/jmssp.2011.124.128

Published On : May 18, 2011

Estimation Methods for Multicollinearity Proplem Combined with High Leverage Data Points

Pages : 129-136

DOI : 10.3844/jmssp.2011.129.136

Published On : May 18, 2011

On a Univalent Class Involving Differential Subordinations with Applications

Pages : 137-143

DOI : 10.3844/jmssp.2011.137.143

Published On : May 18, 2011

Modules in σ[M] with Chain Conditions on δM-small Submodules

Pages : 144-148

DOI : 10.3844/jmssp.2011.144.148

Published On : May 18, 2011

Magneto Convection in Tilted Square Cavity with Differentially Thermally Active Vertical Walls

Pages : 149-156

DOI : 10.3844/jmssp.2011.149.156

Published On : May 25, 2011